# SDR HEER117209

- Difficulty date: July 6, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N266P
- Make and model: Bell 206L-4
- Aircraft serial: 52271
- Aircraft time: 4,850 hours
- Engine: Allsn 250C30P
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 4,850 hours
- Component: Tailboom
- Component part number: 206033004199
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LT TAILBOOM ATTACH FITTING CRACKED.  REPLACED FITTING.
